Before!

3/4/08

Can I just say, I don't know what the heck is going on...

I swear I am going through Effexor withdrawl and it is horrible. On top of that I also suspect we are passing a bug around this house. Hannah came home from school this afternoon with a horrible headache. I've had a headache since last Friday. Non-stop, and I'm getting pissed.

I'm so irratated right now...aggitated....on edge. I feel like I could snap and go bonkers any moment. I can't stand anyone touching me or even talking to me for that matter.


UGH! Stupid medicine!! This is not me. Today is day 5....According to what I've read.. most withdraw ends around day 14. I'm not even half way.

I did read where someone took Benedryl to help w/ the headache/dizziness/weirdness and since I also woke up totally congested this morning (related to withdraw or a cold..??) I decided it wouldn't hurt to try. Amazingly, after taking it I felt mostly ok and got up and made dinner. Now, that is when the aggitation set in, but the dizziness is better. I'll be so glad when this is over and I swear to God I will never blindly take a medicine again. I don't care what it is. THIS sucks.

We are getting an ice storm tonight, and with my luck the kids will be out of school and home all day tomorrow. Oh my gawd. I will definately have to pull out the puzzles and board games and movies and anything else I can find to keep them busy. Winter needs to end.

Now for some positive news... I was 149 on the scale this a.m. and my food intake has been awesome the last couple days. Go me. :)

2 comments:

Through Thick and Thin said...

did you go cold turkey? cane be horrible for some that do. I took it for about 2 years and tapered off. took me a month to get completely off it and had no problems from it. i've heard some get side effects so bad that they have to taper off by removing a couple beads from inside the capsule every other day. its nuts! good luck!

Amber said...

Yes, I went cold turkey. Blah. BUT I've been off for 6 days now and am slowly feeling a little better. I took some Benedryl (after seeing it as a suggestion on a website for getting off meds) and it is actually taking the edge off. I feel pretty normal today! :)